# SDR UALA2013031101447

- Difficulty date: March 9, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 70,427 hours, 12,606 cycles
- Engine: Pwa PW4077
- System (JASC): 2910 · Hydraulic System, Main
- Part: Actuator
- Condition: Leaking
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LEFT HYDRAULIC SYSTEM SHOWED 60 PERCENT ON TD.  FOUND HYD FLUID LEAKING FROM RUDDER MID PCU DYNAMIC SEAL MORE THAN NORMAL LIMIT BUT LESS THAN DISPATCH LIMIT PER AMM, WITH SYSTEM PRESSURIZED.  LEFT HYD SYSTEM SERVICED TO FULL.  ACFT CONTINUES TO SERVICE MAXIMUM 75 FLT HRS.  CURRENT PTT IS 70427. REMOVED AND REPLACED LEFT SYSTEM ACTUATOR PER AMM
